# SDR SWAA021484

- Difficulty date: July 5, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 51,393 hours, 45,187 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645519
- Part serial: BN160
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND LT AILERON TAB DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED LT AILERON TAB PER MM.
